Please use this identifier to cite or link to this item:
Title: Bootstrap of a semiparametric partially linear model with autoregressive errors
Authors: You, J
Zhou, X
Keywords: Asymptotic property
Autoregressive error
Partially linear regression model
Semiparametric least squares estimator
Issue Date: 2005
Publisher: Statistica Sinica
Source: Statistica sinica, 2005, v. 15, no. 1, p. 117-133 How to cite?
Journal: Statistica Sinica 
Abstract: This paper is concerned with a semiparametric partially linear regression model with unknown regression coefficients, an unknown nonparametric function for the non-linear component, and unobservable serially correlated random errors. The random errors are modeled by an autoregressive time series. We show that the distributions of the feasible semiparametric generalized least squares estimator of the parametric component, and the estimator of the autoregressive coefficients of the error process, admit bootstrap approximation. Simulation results show that the bootstrap substantially outperforms the normal approximation not only for small to medium sample sizes, but also for highly correlated random errors. A data example is provided to illustrate the method.
ISSN: 1017-0405
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Nov 16, 2017

Page view(s)

Last Week
Last month
Checked on Nov 19, 2017

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.